# SDR DALA2024070206686

- Difficulty date: June 29, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29705
- Aircraft time: 94,098 hours, 16,930 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

SHIP 1803 SEVERE FUEL FUME SMELL IN COCKPIT+CABIN WORSE IN BACK WHEN RIGHT PACK TURNED ON.BEGAN TO DISSAPATE WHEN R PACK+R ENGINE OFF. CORRECTIVE ACTION: FOUND IN THE RIGHT AIR COND BAY FUEL RESIDUAL IN THE ACM CAVITIES.BAY COMPLETELY CLEANED TO SOURCE FUEL LEAK.IMPOSSIBLE TO FIND STAIN/SEEP/RUNNING LEAK AS PER B764 AMM 28-11-00 WITH 37500 LBS.FOR INFO, PLANE REMAINED ON GROUND FOR MORE THAN 24 HOURS WITH FUEL IN CTR TANK.RIGHT PACK OPERATED DURING ONE HOUR WITH NO MORE FUEL SMELL NOTICED.A/C SAFE AND OK FOR SERVICE. (5748776)
